Alert archive / Texas / Flash Flood Warnings in 2022

Flash Flood Warning 2, NWS Austin/San Antonio, TX

March 22, 20227 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Mar 22, 2022, 12:45 AM CDT for 7 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2022, 12:45 AM CDT (05:45 UTC)
Expired
Mar 22, 2022, 3:45 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Bastrop County, TX, Caldwell County, TX, Guadalupe County, TX, Hays County, TX, Lee County, TX, Travis County, TX, Williamson County, TX

The radar

The Austin/San Antonio radar (KEWX), 55 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 5.8 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2022-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1720 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2022-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1720 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

525 
WGUS54 KEWX 220545
FFWEWX
TXC021-055-187-209-287-453-491-220845-
/O.NEW.KEWX.FF.W.0002.220322T0545Z-220322T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1245 AM CDT Tue Mar 22 2022

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Central Bastrop County in south central Texas...
  Caldwell County in south central Texas...
  Northeastern Guadalupe County in south central Texas...
  Southeastern Hays County in south central Texas...
  Northwestern Lee County in south central Texas...
  Southeastern Travis County in south central Texas...
  Southeastern Williamson County in south central Texas...

* Until 345 AM CDT.

* At 1245 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Austin, San Marcos, Pflugerville, Kyle, Seguin, Taylor, Buda, 
  Lockhart, Elgin, Bastrop, Luling, Wimberley, Austin Bergstrom Int 
  Airport, Tanglewood Forest, Manor, Rollingwood, Martindale, 
  Uhland, Mustang Ridge and Thrall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2989 9809 2994 9808 3008 9796 3021 9791
      3029 9775 3043 9764 3050 9752 3073 9727
      3046 9716 3050 9706 3039 9707 3032 9710
      3001 9734 2986 9758 2965 9768 2960 9776
      2961 9787 2966 9794 2975 9800 2985 9803

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CP
1 follow-up statement
181 
WGUS74 KEWX 220719
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
219 AM CDT Tue Mar 22 2022

TXC021-055-187-209-287-453-491-220845-
/O.CON.KEWX.FF.W.0002.000000T0000Z-220322T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bastrop TX-Caldwell TX-Guadalupe TX-Hays TX-Lee TX-Travis TX-
Williamson TX-
219 AM CDT Tue Mar 22 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT EARLY THIS 
MORNING FOR CENTRAL BASTROP, CALDWELL, NORTHEASTERN GUADALUPE, 
SOUTHEASTERN HAYS, NORTHWESTERN LEE, SOUTHEASTERN TRAVIS AND 
SOUTHEASTERN WILLIAMSON COUNTIES...

At 219 AM CDT, Doppler radar indicated rainfall rates have decreased 
rapidly across the warned area. Between 1 and 7 inches of rain have 
fallen. Additional rainfall amounts up to 1/4 inch are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Austin, San Marcos, Pflugerville, Kyle, Seguin, Taylor, Buda, 
  Lockhart, Elgin, Bastrop, Luling, Wimberley, Austin Bergstrom Int 
  Airport, Tanglewood Forest, Manor, Rollingwood, Martindale, 
  Uhland, Mustang Ridge and Thrall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2989 9809 2994 9808 3008 9796 3021 9791
      3029 9775 3043 9764 3050 9752 3073 9727
      3046 9716 3050 9706 3039 9707 3032 9710
      3001 9734 2986 9758 2965 9768 2960 9776
      2961 9787 2966 9794 2975 9800 2985 9803

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 22, 12:37 AM CDT, 8 minutes earlier.

Area forecast discussion, Mar 22, 12:37 AM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1237 AM CDT Tue Mar 22 2022

.AVIATION...
TSRA and MVFR CIGs/VSBYs at the I-35 sites will move off to the east
in the next few hours leaving VFR flying conditions later tonight
through Tuesday night. Northwesterly winds at 5 to 10 KTs increase to
14 to 25 KTs with gusts to 25 to 32 KTs on Tuesday, then decrease to
5 to 12 KTs Tuesday night.

&&

.PREV DISCUSSION... /ISSUED 931 PM CDT Mon Mar 21 2022/

UPDATE...
Due to convection still along the dryline, have extended the Tornado
Watch until 1 AM, although storms are showing a weakening trend.
Remainder of forecast on track.

PREV DISCUSSION... /ISSUED 843 PM CDT Mon Mar 21 2022/

UPDATE...

After an active late afternoon and early evening, the first round of
showers/thunderstorms has pushed to the north and east out of the EWX
CWA. Not well resolved during the late morning and early afternoon
high resolution model runs, surface observations indicate that the
dryline has stalled in a largely north-south direction running from
Burnet to Atascosa Counties. A series of outflow boundaries, laid
down by the earlier convection, is also apparent along the I-35
corridor from Williamson to Guadalupe Counties. With flow returning
to the dryline, general expectation is for the dryline to be
reinforced near its currently analyzed position. Beginning to slowly
creep to the east through the overnight hours, showers and
thunderstorms will remain possible in the moist sector east of
the boundary. Given continued deep layer wind shear residing over
said moist sector, chances for severe thunderstorms will continue
with any convection that can become established along the dryline
(particularly to the east of I-35/I-37). SPC has trimmed its day 1
outlooks eastward to account for the current position of the dryline,
continuing the slight and enhanced risks east of the 35-37 corridors,
as well as the moderate across portions of Bastrop, Fayette, and Lee
Counties. While large hail will be the primary concern, damaging
winds and isolated tornadoes cannot be ruled out, particularly
right along the dryline where surface convergence is forecast to
overcome the stabilizing nocturnal boundary layer. Continue to have a
way to receive watch and warning information to the east of
I-35/I-37 tonight. Activity should be out of our easternmost counties
by the predawn hours tomorrow morning.

PREV DISCUSSION... /ISSUED 705 PM CDT Mon Mar 21 2022/

UPDATE...
Please see the 00Z aviation forecast discussion below.

AVIATION...
Convection continues mainly along and east of the I-35 corridor this
evening. Based on radar trends, we will keep TSRA in the forecast
for AUS for the next hour. Some re-development is possible through
this evening, but will monitor radar trends before adding to the
forecast at this time. Hi-res models show development should be
favored east of I-35.

PREV DISCUSSION... /ISSUED 308 PM CDT Mon Mar 21 2022/

UPDATE...

Have updated PoP and weather grids over the next six hours, as
several convective attempts have occurred across the southern Edwards
Plateau and Rio Grande Plains over the last 45 minutes. Main concern
continues to be east of along/east of US 281, however.

PREV DISCUSSION... /ISSUED 213 PM CDT Mon Mar 21 2022/

New SHORT TERM, LONG TERM...

SHORT TERM...
(This evening through Tuesday)
Issued at 203 PM CDT Mon Mar 21 2022

Continue to monitor the potential for severe thunderstorms this
afternoon. 18Z surface observations indicate surface cyclogenesis is
commencing in the Panhandle of Texas as a high-amplitude shortwave
trough/closed low continues to eject into the Big Bend Region. A
complex surface setup has resulted, with the infant surface low
dragging a dryline that has entered Val Verde County. An elevated
dry slot and attendant region of clearing skies leads the surface
dryline, and has progressed to approximately a Kerrville-Uvalde-
Eagle Pass line. These two regions should continue to march east in
tandem through the coming hours, reaching the US 281 corridor by the
mid afternoon hours. This progression will likely prove critical, as
the differential surface heating occurring on either side of the
retreating cloud line, combined with the dynamic forcing and
steepening lapse rates aloft, will provide an impetus for the
initiation of surface-based convection along/east of US 281. Latest
high-res guidance concurs with this picture, suggesting that
initiation is most likely to occur between 4-5 PM. Storms that do
develop are then expected to push east of the I-35/I-37 corridors
through 8 PM this evening.

With the core of the 850 mb low level jet axis/southeasterly low
level flow currently pivoting to the east of the CWA, the phasing
between the highest directional wind shear and likely initiation
zone appears to be slightly out of sync. Hence, the greatest hazard
of concern continues to be large, potentially damaging hail up to
two inches in diameter. SPC has added a moderate risk to its day one
convective outlook across an area north and east of a Hallettsville-
Gonzales-New Braunfels line in light of this threat, however,
damaging winds and isolated tornadoes cannot be ruled out as
additional threats given the remaining shear that will be present
across the region. Have a way to receive watches and warnings later
this afternoon as these storms move through the area.

With cyclogenesis continuing over west-central Oklahoma this
evening/early tonight, southerly flow will continue, particularly to
the east of I-35/I-37. This could act to reinforce the surface
dryline/outflow from any early evening convection, helping to
encourage a second round of thunderstorms. Most likely to occur
along and east of US 77, widespread severe weather is not
anticipated with this potential second batch of thunderstorms.

Once convection vacates the far east later tonight, a cold front
will approach the area. Entering from the northwest, expect this
boundary to be through the I-35 corridor by mid-morning tomorrow,
and out of our far southeastern communities by the lunch hour. No
precipitation is expected with the passage. Gusty northwest winds
will follow the front, leading to Near Critical fire weather
conditions tomorrow. Of highest concern across the Rio Grande
Plains, Winter Garden Region and southern Edwards Plateau, a Fire
Weather Watch has been posted accordingly. Subsequent shifts will
monitor this portion of the short term closely, potentially
upgrading to a Red Flag Warning if necessary.

LONG TERM...
(Tuesday night through next Sunday)
Issued at 203 PM CDT Mon Mar 21 2022

The main story for the extended forecast will be elevated to
critical fire weather conditions through at least Sunday. Dry and
breezy northwesterly flow will continue on Wednesday with westerly
flow is expected on Thursday. Breezy southerly flow will return
Friday through Sunday without any appreciable increase in moisture
expected. The most critical time period will be Wednesday and
Thursday as the northwest/west winds will be the strongest with
afternoon humidity values near 10-20 percent. Southerly wind speeds
on Friday will be a bit less with speeds generally at or below 10
mph and only elevated to near critical fire weather conditions are
expected then. Southerly speeds will be in the 15 to 20 mph range
this weekend bringing back near critical to critical fire weather
conditions to mainly areas west of the I35 corridor. Highs Wednesday
will be in the 60s and 70s but will warm back into the 80s to near
90 for the western areas by Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              44  68  43  74  44 /   0   0   0   0   0
Austin Bergstrom Intl Airport  42  68  40  74  41 /   0   0   0   0   0
New Braunfels Muni Airport     43  71  41  78  42 /   0   0   0   0   0
Burnet Muni Airport            40  66  39  74  42 /   0   0   0   0   0
Del Rio Intl Airport           44  72  43  82  47 /   0   0   0   0   0
Georgetown Muni Airport        42  67  41  73  42 /   0   0   0   0   0
Hondo Muni Airport             40  72  39  81  42 /   0   0   0   0   0
San Marcos Muni Airport        43  69  40  77  41 /   0   0   0   0   0
La Grange - Fayette Regional   44  68  41  74  43 /   0   0   0   0   0
San Antonio Intl Airport       45  70  45  77  46 /   0   0   0   0   0
Stinson Muni Airport           46  73  45  81  46 /   0   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from this afternoon through this evening for
Dimmit-Edwards-Frio-Kinney-Maverick-Real-Uvalde-Val Verde-Zavala.

&&

Short-Term/Aviation...04
Long-Term...Zeitler
Decision Support...Platt
Radar...Oaks
Hazardous weather outlook, Mar 21, 3:12 AM CDT, 21 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
312 AM CDT Mon Mar 21 2022

TXZ171>173-183>194-202>209-217>225-228-221000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
312 AM CDT Mon Mar 21 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Severe thunderstorms with primary threats of large hail and
tornadoes are possibly this afternoon into early evening. A Red
Flag Warning is in effect for the Edwards Plateau and Rio Grande
Plains this afternoon. A Wind Advisory is in effect this
afternoon for Val Verde and Edwards Counties.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Elevated to critical fire weather conditions are expected to
continue through Saturday, mainly during the afternoon and
evening hours. A Fire Weather Watch is in effect for Tuesday
afternoon for the Edwards Plateau and Rio Grande Plains. Red Flag
Warnings for critical fire weather conditions may be needed on
additional days. Take care to prevent the start of wildfires.

.SPOTTER INFORMATION STATEMENT...

Please report any severe weather to the NWS.

In the hours before

Local storm report, Mar 22, 12:00 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1200 AM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     HAIL             4 SE SAN ANTONIO        29.38N 98.44W
03/21/2022  U1.00 INCH       BEXAR              TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

EMP
Local storm report, Mar 22, 12:01 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1201 AM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     HAIL             2 ESE WINDCREST         29.51N 98.35W
03/21/2022  U1.00 INCH       BEXAR              TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

EMP
Local storm report, Mar 22, 12:02 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1202 AM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HAIL             2 ENE WINDCREST         29.53N 98.35W
03/21/2022  U0.75 INCH       BEXAR              TX   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

EMP
Local storm report, Mar 22, 12:10 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1210 AM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HAIL             1 NNE KIRBY             29.47N 98.38W
03/21/2022  E0.50 INCH       BEXAR              TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS ONE-HALF INCH
            DIAMETER HAIL IN KIRBY.

&&

EMP
Local storm report, Mar 22, 12:15 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 AM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     HAIL             1 NNW LOCKHART          29.90N 97.68W
03/22/2022  M1.25 INCH       CALDWELL           TX   TRAINED SPOTTER

&&

EMP
Local storm report, Mar 22, 12:22 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1222 AM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     HAIL             2 NE KIRBY              29.48N 98.36W
03/22/2022  E1.00 INCH       BEXAR              TX   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTS QUARTER SIZED
            HAIL NEAR RITTIMAN ROAD AND FARM TO MARKET
            78.

&&

EMP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 7:09 PM CDTSpecial Weather StatementEWXCaldwell51 min
Mar 21, 7:10 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Gonzales, Guadalupe38 min
Mar 21, 7:14 PM CDTSpecial Weather StatementEWXWilliamson46 min
Mar 21, 7:15 PM CDTTornado Warning Tornado observedEWXLee15 min
Mar 21, 7:20 PM CDTSpecial Weather StatementEWXBastrop40 min
Mar 21, 7:36 PM CDTTornado WarningEWXLee25 min
Mar 21, 7:55 PM CDTSpecial Weather StatementEWXWilliamson50 min
Mar 21, 8:00 PM CDTSpecial Weather StatementEWXBastrop45 min
Mar 21, 8:21 PM CDTSpecial Weather StatementEWXComal, Hays, Travis24 min
Mar 21, 8:37 PM CDTSevere Thunderstorm WarningEWXWilliamson23 min
Mar 21, 8:44 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson46 min
Mar 21, 8:49 PM CDTSevere Thunderstorm WarningEWXHays, Travis21 min
Mar 21, 8:51 PM CDTSpecial Weather StatementEWXComal, Hays39 min
Mar 21, 9:02 PM CDTSevere Thunderstorm WarningEWXWilliamson28 min
Mar 21, 9:28 PM CDTSpecial Weather StatementEWXWilliamson47 min
Mar 21, 11:29 PM CDTSpecial Weather StatementEWXBastrop, Travis61 min
Mar 21, 11:39 PM CDTSpecial Weather StatementEWXAtascosa, Caldwell, Comal, Guadalupe, Wilson66 min
Mar 21, 11:45 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar60 min
Mar 21, 11:55 PM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe65 min
Mar 21, 11:58 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Gonzales, Guadalupe62 min
Mar 22, 12:09 AM CDTAreal Flood AdvisoryEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, Frio and 7 more3 hr
Mar 22, 12:11 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Lee, Williamson64 min
Mar 22, 1:06 AM CDTSpecial Weather StatementEWXCaldwell, Gonzales, Guadalupe, Wilson54 min
Mar 22, 1:55 AM CDTSpecial Weather StatementEWXFayette, Lee50 min
Mar 22, 2:24 AM CDTRed Flag WarningEWXDimmit, Edwards, Frio, Kinney, Maverick, Real and 3 more17 hr
Mar 22, 3:33 AM CDTSpecial Weather StatementEWXDeWitt42 min
Mar 22, 4:12 AM CDTSpecial Weather StatementEWXDeWitt, Lavaca48 min
Mar 22, 4:33 AM CDTSpecial Weather StatementEWXDeWitt, Lavaca27 min

Nearby

Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.